Re: The "coughing" side affect
- From: DonnaB shallotpeel <shallotpeel@xxxxxxxxxxx>
- Date: Mon, 18 Aug 2008 20:49:03 -0400
On Mon, 18 Aug 2008 20:28:17 -0400, in
<Vqoqk.4554$zv7.3592@xxxxxxxxxxxxxxxxxxxx> "Willy" <wesk@xxxxxxxxxxx> wrote:
Where your coughs pretty much limited to night time, or were they just as
frequent during the day?
Not Oz girl here, but my Lisinopril cough was anytime, all the time. My doc
changed me to Avapro as she said the whole family of drugs Lisinopril is in
can cause the exact same cough side effect.
But, I can certainly imagine it being what Susan is talking about with sinus.
And, that can be on its own, if you will, or from a relationship with an
: ^> DonnaB <*>
http://tinyurl.co.uk/h193 http://tinyurl.co.uk/wdp8 http://tinyurl.co.uk/byv9
- Prev by Date: Re: Purse size
- Next by Date: Re: Purse size
- Previous by thread: Re: The "coughing" side affect
- Next by thread: Re: The "coughing" side affect